Well there are many liver cleansing herbs including licorice and nettle leaf, however I do not think these will reduce the bloating. Bloating is a symptom you will have long term from my experience and its going to take time to reverse.
In my opinion, I think you need a proper diagnosis before you embark on a candida journey and you should consider consulting a naturopathic doctor vs. a western doctor. I think you are over-reacting possibly to your possible allergies and the allergy medication could mess up your recovery, especially if they are in the SSRI category. Red eyes can also be attributed to die-off and a variety of other causes such as high histamine levels. I generally wouldn’t worry about the allergies because these should be reversed over time. Additionally, allergies could be related to leaky gut which is caused by chronic inflammation of the gut, and this medication does not address this problem.
Here are some candida tests I would look into:
The best thing I have come up with to reduce bloating is to do acupuncture. There are three points at the center of your stomach area and this will reduce your bloating for days or longer. You also need to address whatever digestive problems you have in the gut, including dysbiosis, acidosis, possible bacteria or microbes being located in the wrong organ, deficiencies in stomach acid, galbladder/pancreas/liver not working properly, etc. This is why I recommend the naturopath route because they can help pinpoint the problem. Tests do not always find the problem from my experience…for instance even though your liver enzymes levels are normal, it does not indicate whether your liver is working at optimum levels.
From my experience hiccuping is related to your body needing oxygen and so anti-oxidants likely can help.
But if you go the treat your self route, you could be treading water…and 6, 12, 18 months from now you could be asking yourself why you still feel bad after spending tons of money, etc. when you could be recovered or partially recovered.
Hope this helps.